Skip to Content

User Reviews for Prednisone

Also known as: Deltasone, Liquid Pred, Meticorten, Orasone, Prednicen-M, Prednicot, Rayos, Sterapred, Sterapred DS

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Prednisone.

Filter by:

Reviews for Prednisone to treat Inflammatory Bowel Disease

"Age 9 told had IBM ulcerative colitis. Was put on prednisone for 1 year, went I to remission. Was told may have to have colon removed by age 18year old. And would more likely end up with most side affects. Have had stomach troubles through out the years. Age 19 my thyroid died. Was told it's like batteries drained of all juice. Started taking thyroid med. Weight up and down for years. Now age 38 years old, past few years more weight gain. And skin ulcers. My testarone levels have been bad. Had to do the shots for this. But mood swings where horrible. Having so much trouble with my levels and thyroid. What else can I do and is most of this true side affects. Also very high blood pressure, started after a bad accident which had blood clout"

   
9.0

Lukacs May 11, 2017

1 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Did stop my intestinal gurgling almost immediately but many side effects . First was extreme hunger which I could deal with since I work out regularly . About 5 weeks in I started to notice bad mood swings . Anger mostly , which is totally unlike me . Then as I was tapering down from 40mg to 15mg the extreme anxiety started . So bad I couldn't leave the house for days . Really scary . Doctor was very concerned . Stating it does happen and to try and relax but there's basically nothing he could do about it because you must allow the adrenal glands to " start up again " as you taper down to nothing . Very dangerous to stop suddenly . Down to 2.5 mg now and starting to feel like myself again but will never ever take this again . Nasty stuff ..."

   
3.0

cazzilo (taken for 1 to 6 months) January 20, 2017

3 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I experienced trembling, nervousness, weight gain, facial flushing, mood swings, puffy face and neck, leg and foot cramps, and loss of sleep. I was on this drug for 5 months. My stool improved somewhat on the high dose (40mg) but when my dose was slowly decreased my diarrhea and stomach pain increased. Now that I am completely off prednisone I am back to square one. this product was not effective for me."

   
2.0

b ammmerman December 2, 2015

5 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I was diagnosed with crohn's disease in 1976. Since my diagnosis I have had two resections of bowel. The last one in 1986, prednisone has been my only source of relief in the flair up since then. My doctor are reluctant to give it to me any more because of my weight, (i have always been large) and I am diabetic. I had the moon face but the relief it brought was worth it and you can fight the hunger. I am facing a suture at this time with a flare up it was difficult to convince my doctor to allow me to have prednisone short term to get through this flare up. They say they have a new medicine they recommend but I find it very expensive, with insurance, it called budesonide. It is suppose to have fewer side effects."

   
10

MARJ2BFREE (taken for 10 years or more) February 1, 2013

22 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

Hide